# SDR AWXA200601458

- Difficulty date: July 29, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SEAT TRACK Y765 PASSENGER CABIN LT FS 37 + 6", FS 38 + 4" FS 40 + 8", FS 40 ( 3 ), SEAT TRACK LOCATED FS 36 TO FS 41 Y765 PASSENGER CABIN LT WAS REPLACED IAW SRM A319 51-72-11 AND FASTENER REMOVED AND INSTALLED IAW SRM A319 51-42-11.
